# SDR QXEA2014050500357

- Difficulty date: April 21, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF ICE SHIELD ON RT SIDE OF ACFT WITH CORRESPONDING PAINT CHIP.  DENT IS WITHIN THE ALLOWABLE LIMITS OF RD8/4-53-5577, ISSUE 1, 7/12/13.
